Atatürk Üniversitesi Atatürk Üniversitesi
Ara
Yayınlara dön
Makale Tam Makale Uluslararası 2016

On solution of an optimal control problem governed by a linear wave equation

Yeşim Akbulut

New Trends in Mathematical Sciences Cilt 4 · ss. 245 · 01.12.2016
DOI ile aç

Atıf için künye

Akbulut, Y. (2016). On solution of an optimal control problem governed by a linear wave equation. New Trends in Mathematical Sciences, 4, 245. https://doi.org/10.20852/ntmsci.2016.110

BibTeX
@article{akbulut2016-74523,
  author = {Akbulut, Yeşim},
  title = {On solution of an optimal control problem governed by a linear wave equation},
  journal = {New Trends in Mathematical Sciences},
  year = {2016},
  volume = {4},
  pages = {245},
  issn = {2147-5520},
  doi = {10.20852/ntmsci.2016.110},
  url = {https://akademik.atauni.edu.tr/yayinlar/74523-on-solution-of-an-optimal-control-problem-governed-by-a-linear-wave-equation}
}